Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 510789, 14 pages
http://dx.doi.org/10.1155/2011/510789
Research Article

Pseudo Almost-Periodic Solution of Shunting Inhibitory Cellular Neural Networks with Delay

Sunshine College, Fuzhou University, Fuzhou, Fujian, 350002, China

Received 28 June 2010; Accepted 29 July 2010

Academic Editor: Ivanka Stamova

Copyright © 2011 Haihui Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bouzerdoum and R. B. Pinter, “Shunting inhibitory cellular neural networks: derivation and stability analysis,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 3, pp. 215–221, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Liu, Z. You, and L. Cao, “On the almost periodic solution of generalized shunting inhibitory cellular neural networks with continuously distributed delays,” Physics Letters A, vol. 360, no. 1, pp. 122–130, 2006. View at Publisher · View at Google Scholar · View at Scopus
  3. T. Zhou, Y. Liu, and A. Chen, “Almost periodic solution for shunting inhibitory cellular neural networks with time-varying delays and variable coefficients,” Neural Processing Letters, vol. 23, no. 3, pp. 243–255, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. L. Chen and H. Zhao, “Global stability of almost periodic solution of shunting inhibitory cellular neural networks with variable coefficients,” Chaos, Solitons & Fractals, vol. 35, no. 2, pp. 351–357, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Chen and J. Cao, “Almost periodic solution of shunting inhibitory CNNs with delays,” Physics Letters A, vol. 298, no. 2-3, pp. 161–170, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Li, C. Liu, and L. Zhu, “Global exponential stability of periodic solution for shunting inhibitory CNNs with delays,” Physics Letters A, vol. 337, no. 1-2, pp. 46–54, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. X. Huang and J. Cao, “Almost periodic solution of shunting inhibitory cellular neural networks with time-varying delay,” Physics Letters A, vol. 314, no. 3, pp. 222–231, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Liu and L. Huang, “Existence and stability of almost periodic solutions for shunting inhibitory cellular neural networks with time-varying delays,” Chaos, Solitons & Fractals, vol. 31, no. 1, pp. 211–217, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Chen and J. Cao, “Almost periodic solution of shunting inhibitory CNNs with delays,” Physics Letters A, vol. 298, no. 2-3, pp. 161–170, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Xia, J. Cao, and Z. Huang, “Existence and exponential stability of almost periodic solution for shunting inhibitory cellular neural networks with impulses,” Chaos, Solitons & Fractals, vol. 34, no. 5, pp. 1599–1607, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Q. Zhou, B. Xiao, Y. Yu, and L. Peng, “Existence and exponential stability of almost periodic solutions for shunting inhibitory cellular neural networks with continuously distributed delays,” Chaos, Solitons & Fractals, vol. 34, no. 3, pp. 860–866, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. Liu, “Almost periodic solutions for shunting inhibitory cellular neural networks without global Lipschitz activation functions,” Journal of Computational and Applied Mathematics, vol. 203, no. 1, pp. 159–168, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. C. Y. Zhang, Pseudo almost periodic functions and their applications, Ph.D. thesis, University of Western Ontario, Ontario, Canada, 1992.
  14. C. Y. Zhang, “Pseudo-almost-periodic solutions of some differential equations,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 62–76, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Y. He, Almost Periodic Differential Equations, Higher Education Publishing House, Beijing, China, 1992.
  16. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at MathSciNet